# SDR 97ZZZM267

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64346
- Make and model: Boeing 727231
- Aircraft serial: 21633
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 731412
- Condition: Failed
- Location: Mlg Door
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLL - DURING CLIMB-OUT, AIRCRAFT LOST 'A' SYSTEM HYDRAULIC QUANTITY.  REMOVED AND REPLACED BOTH ENGINE DRIVEN HYDRAULIC PUMPS, MFG P/N 1-86170-1, AND MAIN LANDING GEAR DOOR ACTUATOR, MFG P/N 7-3141-2.  OPERATIONAL AND LEAK CHECKS NORMAL.  REFERENCE TWAA9716003.
